Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 73, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 28, 2015, 4:06 AM CDT. It took effect at Oct 28, 2015, 3:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2015, 4:06 AM CDT (09:06 UTC)
- In effect from
- Oct 28, 2015, 3:00 PM CDT
- Expired
- Oct 29, 2015, 9:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
433 WHUS73 KGRB 280906 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 406 AM CDT WED OCT 28 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN GREAT LAKES REGION TODAY THROUGH THURSDAY. GUSTY SOUTHEAST WINDS ARE EXPECTED THIS MORNING AS A LOW PRESSURE SYSTEM APPROACHES. A BRIEF LULL IN THE GUSTY WINDS IS EXPECTED LATER THIS MORNING AS THE LOW PRESSURE SYSTEM MOVES OVERHEAD. THEN VERY GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THURSDAY AS THE LOW PRESSURE SYSTEM DEEPENS AND SLOWLY DEPARTS THE AREA. LMZ521-522-281715- /O.CAN.KGRB.SC.Y.0072.000000T0000Z-151028T1200Z/ /O.UPG.KGRB.GL.A.0006.151028T2100Z-151029T2100Z/ /O.NEW.KGRB.SC.Y.0073.151028T2000Z-151030T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 406 AM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST 15 TO 25 KTS ARE EXPECTED THROUGH MID-MORNING. A LULL IN THE GUSTY WINDS IS EXPECTED LATE THIS MORNING TO AROUND MID-DAY. THEN VERY GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED LATER THIS AFTERNOON AND WILL PERSIST THROUGH MUCH OF THURSDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-281715- /O.EXT.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/ /O.CAN.KGRB.GL.A.0006.151028T2100Z-151029T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 406 AM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...SOUTHEAST TO 30 KTS THIS MORNING. A BRIEF LULL IN THE GUSTY WINDS IS EXPECTED AROUND MIDDAY...THEN VERY GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY AFTERNOON AND WILL CONTINUE THROUGH THURSDAY. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
669 WHUS73 KGRB 281430 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 AM CDT WED OCT 28 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY... .A STRONG LOW PRESSURE SYSTEM CONTINUES TO IMPACT THE WESTERN GREAT LAKES REGION TODAY...CONTINUING INTO THURSDAY. GUSTY SOUTHEAST ARE OCCURRING THIS MORNING AS THE LOW PRESSURE CENTER APPROACHES. A BRIEF LULL IN THE GUSTY WINDS IS EXPECTED LATER THIS MORNING AS THE LOW CENTER MOVES OVERHEAD. THEN VERY GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THURSDAY AS THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA. LMZ541>543-282230- /O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 930 AM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...A BRIEF LULL IN THE GUSTY WINDS IS EXPECTED AROUND MIDDAY AS WINDS VEER MORE SOUTHERLY...THEN VERY GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY AFTERNOON AS WINDS INCREASE TO 30 KTS TONIGHT...CONTINUING INTO THURSDAY. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-282230- /O.CON.KGRB.SC.Y.0073.151028T2000Z-151030T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 930 AM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * WINDS...A BRIEF LULL IN WINDS IS EXPECTED AROUND MIDDAY AS WINDS VEER MORE SOUTHERLY...THEN VERY GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY AFTERNOON AS WINDS INCREASE TO 30 KTS TONIGHT...CONTINUING INTO THURSDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
960 WHUS73 KGRB 282036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT WED OCT 28 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN GREAT LAKES REGION TONIGHT INTO THURSDAY. VERY GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS EVENING AND CONTINUE INTO THURSDAY...AS THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA. LMZ521-522-290445- /O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 336 PM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY EVENING AS WINDS INCREASE TO 30 KTS TONIGHT...AND CONTINUE INTO THURSDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-290445- /O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 PM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BY EARLY EVENING AS WINDS INCREASE TO 30 KTS TONIGHT...AND CONTINUE INTO THURSDAY. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
141 WHUS73 KGRB 290209 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CDT WED OCT 28 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN GREAT LAKES REGION INTO THURSDAY. VERY GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP AND CONTINUE INTO THURSDAY...AS THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA. LMZ521-522-291015- /O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 909 PM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...GUSTY SOUTHWEST TO WEST WINDS WILL INCREASE TO 30 KTS OVERNIGHT...AND CONTINUE INTO THURSDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-291015- /O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 909 PM CDT WED OCT 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...GUSTY SOUTHWEST TO WEST WINDS WILL INCREASE TO 30 KTS OVERNIGHT...AND CONTINUE INTO THURSDAY. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHUS73 KGRB 290916 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 AM CDT THU OCT 29 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN GREAT LAKES REGION TODAY. VERY GUSTY WEST WINDS ARE EXPECTED AS THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA. LMZ521-522-291730- /O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 416 AM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...GUSTY SOUTHWEST TO WEST WINDS OF 25 TO 30 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-291730- /O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 416 AM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...GUSTY SOUTHWEST TO WEST WINDS TO 30 KTS. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
836 WHUS73 KGRB 291500 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CDT THU OCT 29 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE WESTERN GREAT LAKES REGION TODAY. VERY GUSTY WEST WINDS ARE EXPECTED AS THE LOW DEEPENS AND SLOWLY DEPARTS THE AREA. THIS EVENING...AS THE LOW BECOMES MORE DISTANT...THE WEAKENING PRESSURE GRADIENT SHOULD ALLOW WINDS AND WAVES TO SLOWLY SUBSIDE. LMZ521-522-292300- /O.EXT.KGRB.SC.Y.0073.000000T0000Z-151030T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1000 AM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...GUSTY SOUTHWEST TO WEST WINDS UP TO 25 KTS AND GUSTS TO 30 KTS. * WAVES...3 TO 5 FT. THE LARGEST WAVES ARE EXPECTED TO BE AROUND WASHINGTON ISLAND AND THE NORTHERN TIP OF DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-292300- /O.EXT.KGRB.SC.Y.0072.000000T0000Z-151030T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1000 AM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...GUSTY SOUTHWEST TO WEST WINDS TO 30 KTS. * WAVES...4 TO 7 FT. WITH THE OFFSHORE WINDS...THE HIGHEST WAVES WILL BE NEAR THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
468 WHUS73 KGRB 292043 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT THU OCT 29 2015 ...GUSTY WINDS AND LARGE WAVES WILL SUBSIDE BY EARLY TONIGHT... .GUSTY WEST WINDS WILL SLOWLY DIMINISH BY EARLY TONIGHT...AS A STRONG LOW PRESSURE AREA SLOWLY DEPARTS THE REGION. LMZ521-522-300200- /O.CON.KGRB.SC.Y.0073.000000T0000Z-151030T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 343 PM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...GUSTY SOUTHWEST TO WEST WINDS UP TO 25 KTS WILL DIMINISH BY TONIGHT. * WAVES...3 TO 5 FT...WILL SUBSIDE TO 2 TO 4 FT BY TONIGHT. THE LARGEST WAVES ARE EXPECTED TO BE AROUND WASHINGTON ISLAND AND THE NORTHERN TIP OF DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-300200- /O.CON.KGRB.SC.Y.0072.000000T0000Z-151030T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 PM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...GUSTY SOUTHWEST TO WEST WINDS TO 25 KTS...WILL SLOWLY DIMINISH BY TONIGHT. * WAVES...4 TO 7 FT...SUBSIDING TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
264 WHUS73 KGRB 300200 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CDT THU OCT 29 2015 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-522-300300- /O.CAN.KGRB.SC.Y.0073.000000T0000Z-151030T0200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 900 PM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ541>543-300300- /O.CAN.KGRB.SC.Y.0072.000000T0000Z-151030T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 900 PM CDT THU OCT 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 10:50 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Oct 27, 10:50 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1050 PM CDT TUE OCT 27 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 228 PM CDT TUE OCT 27 2015 A SIGNIFICANT STORM SYSTEM WILL AFFECT THE AREA DURING THE NEXT COUPLE DAYS BRINGING WIND...RAIN...AND POSSIBLY SOME SNOW. AN ACTIVE LATE-AUTUMN WEATHER PATTERN IS EXPECTED DURING THE PERIOD...WITH AMPLIFIED LARGE SCALE FLOW SUPPORTING A COUPLE MAJOR WEATHER SYSTEMS. THERE WON/T BE A DIRECT FEED OF COLD AIR INTO THE FORECAST AREA...SO TEMPERATURES WILL VARY BETWEEN NEAR NORMAL AND CONSIDERABLY ABOVE NORMAL. GIVEN THE ACTIVE PATTERN... PRECIPITATION AMOUNTS WILL LIKELY END UP AOA NORMAL FOR THE PERIOD. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 228 PM CDT TUE OCT 27 2015 MAIN FCST ISSUE TO BE AMOUNT OF RAIN THAT IS EXPECTED TO FALL OVER THE REGION DURING THE NEXT 24 HOURS AS A POTENT STORM SYSTEM COMES TOGETHER OVER THE GREAT LAKES. THE 19Z MSAS SFC ANALYSIS INDICATED HI PRES OVER SW QUEBEC THAT WAS SENDING SOME DRIER AIR INTO WI ON GUSTY EAST WINDS. SEVERAL WEAK AREAS OF LOW PRES WERE SITUATED OVER THE PLAINS. RADAR MOSAIC ALREADY HAD PICKED UP ON A LARGE PCPN SHIELD TO OUR SOUTH WITH THE LEADING EDGE APPROACHING THE WI/IL BORDER. IT IS THIS AREA OF RAIN THAT WE WL SEE LATER THIS EVENING THRU WED. A POTENT MID-LEVEL SHORTWAVE IS FCST TO ROUND THE BASE OF A CNTRL CONUS UPR TROF THIS EVENING AND HELP TO STRENGTHEN AN AREA OF LOW PRES OVER THE MID-MS VALLEY. THIS SFC LOW TO TRACK NORTH TOWARD NRN IL OR SRN WI OVRNGT AND CONT TO INTENSIFY. IN THE PROCESS... PLENTY OF GULF MOISTURE WL BE PULLED NWD WITH THE LARGE BAND OF LIGHT TO MODERATE RAIN TO OVERSPREAD CNTRL WI THIS EVENING AND NRN WI AROUND THE MIDNGT HOUR. PW VALUES RISE INTO THE 1.0-1.25 INCH RANGE TNGT...THUS LOCALLY HEAVY RAINFALL CANNOT BE RULED OUT. MIN TEMPS COULD EASILY BE REACHED THIS EVENING BEFORE BECOMING EITHER STEADY OR RISING A COUPLE OF DEGS AS CLOUDS THICKEN AND PCPN STARTS. THE SFC LOW WL CONT TO TRACK NORTH AND INTENSIFY ON WED...REACHING CNTRL OR ERN LAKE SUPERIOR BY 00Z THU. MEANWHILE...THE STRONG UPR TROF IS PROGGED TO CLOSE OFF INTO A STRONG UPR LOW WHICH THE MODELS TAKE INTO THE UPR MS VALLEY WED AFTERNOON. WINDS MAY BRIEFLY DIMINISH WED MORNING WITH THE SFC LOW NEARBY (BAGGY GRADIENT)...HOWEVER EXPECT THE WINDS TO BECOME WESTERLY AND BEGIN TO PICK UP ONCE AGAIN IN THE AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS. WIND GUSTS COULD APPROACH 30 MPH ACROSS CNTRL/E-CNTRL WI BY LATE IN THE DAY. LIGHT TO MODERATE RAIN WL PERSIST OVER NE WI THRU MOST OF THE DAY BETWEEN THE SFC LOW...PASSAGE OF A CDFNT... STRONG MID-LEVEL FORCING ASSOCIATED WITH THE UPR LOW AND GULF MOISTURE OVERHEAD. MAX TEMPS ON WED COULD BE REACHED BY LATE MORNING OR MIDDAY AS STRONG CAA TAKES OVER IN THE AFTERNOON AND TEMPS BEGIN TO DROP A FEW DEGS. LOOK FOR READINGS TO TOP OUT IN THE MID TO UPR 40S N-CNTRL WI...MID 50S E-CNTRL WI. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 228 PM CDT TUE OCT 27 2015 THE LONG-TERM FCST ISSUES REMAIN THE SAME TODAY...THE POTENTIAL FOR STG WINDS BEHIND THE DEPARTING CYCLONE WED NGT INTO THURSDAY...AND THE POSSIBILITY OF GETTING SNOW ACCUMULATIONS IN THE WRAPAROUND PCPN WED NGT INTO THU MORNING. DEEPENING SYSTEM CROSSING THE AREA WL RESULT IN SOME WINDY WX...BUT THERE STILL LOOK TO BE FACTORS THAT WL KEEP THE WIND SOMEWHAT IN CHECK. WINDS WL TAPER OFF AS THE CYCLONE DEEPENS NWD ACRS THE AREA MID-DAY TOMORROW...THEN SHIFT WSW AND BE ON THE INCREASE TOMORROW AFTN. THE CORE OF THE STRONGEST WINDS AT LOW AND MIDDLE LEVELS STILL APPEARS SET TO ROTATE ARND THE AREA TO THE S. IN ADDITION...MODELS NOW SUGGEST SHARPLY CYCLONIC LOW-LEVEL FLOW WL HANG BACK INTO THE FCST AREA FM THE SFC CYCLONE CENTER. THIS WILL SERVE TO HOLD WIND POTENTIAL DOWN A BIT. NAM FCST SOUNDINGS WERE NOT VERY IMPRESSIVE WITH THE GUST POTENTIAL...EVEN AT NPDW3 WHICH WL BENEFIT FM ADDITIONAL DESTABILIZATION AS THE COLD AIR FLOWS OVER THE WARMER WATERS OF THE BAY. IT CERTAINLY WILL BE QUITE WINDY...BUT AT THIS POINT DO NOT ANTICIPATE NEEDING A WIND ADVISORY. THE SECOND PROBLEM REMAINS THE POTENTIAL FOR ACCUMULATING SNOWS IN THE WRAPAROUND PCPN WED NGT INTO THURSDAY. TEMPERATURE PROFILES WERE A LITTLE WARMER THAN IN YDA/S GUIDANCE. ALSO...MUCH LIKE THE STRONGEST WINDS ALOFT...THE COLDEST AIR MAY WRAP AROUND THE AREA TO S...AT LEAST INITIALLY. GIVEN THE COOLING ALOFT WITH THE UPR SYSTEM CROSSING THE REGION...IT WON/T BE HARD TO GET TEMPS ALOFT THAT ARE COLD ENOUGH FOR SNOW. PLUS...SNOW WOULD CERTAINLY NOT BE UNUSUAL ACRS N-C WI IN LATE OCTOBER...ESP WITH SUCH A DEEP SYSTEM. BUT BOUNDARY LAYER TEMPS NOW SEEM MARGINAL AT BEST FOR GETTING SNOW TO ACCUMULATE. OPTED TO KEEP LEANING PCPN TYPE IN THE GRIDS TOWARD MORE SNOW...BUT EDGED BACK ON ACCUMULATIONS /WHICH WERE NOT VERY HIGH IN THE FIRST PLACE/. AND ANTICIPATE ANY ACCUMULATIONS WL PRIMARILY BE ON GRASSY AREAS. THE MAIN ENERGY FM THE SUBSEQUENT UPR TROF DEVELOPING BACK TO THE SW NOW SEEMS LIKELY TO PASS S OF THE AREA THIS WEEKEND AS THE FLOW UNDERGOES SOME SPLITTING. STILL...MOISTURE FLOWING NWD AHEAD OF THAT SYSTEM WL COMBINE WITH SOME ENERGY IN THE NRN STREAM OF THE SPLIT TO BRING A CHC OF PCPN TO THE AREA SATURDAY...POSSIBLY LINGERING INTO THE TYPICAL TRICK-OR-TREAT PERIOD FOR MOST COMMUNITIES. IT APPEARS A COUPLE DAYS OF DRY WX WL FOLLOW THAT UNTIL SWLY UPR FLOW REFORMS NEXT WEEK. OVERALL...SAW NO REASON TO DEVIATE FROM THE EXTENDED FCST INITIALIZATION GRIDS GENERATED FM A BROAD BASED BLEND OF THE MEDIUM RANGE GUIDANCE PRODUCTS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1050 PM CDT TUE OCT 27 2015 VFR CONDITIONS WILL QUICKLY DETERIORATE TONIGHT AS A STRENGHTHENING AREA OF LOW PRES MOVES NWD FROM THE MID-MS VALLEY TO THE WRN GREAT LAKES. ABUNDANT GULF MOISTURE WL BE AVAILABLE...THUS MODERATE TO HEAVY RAINFALL IS POSSIBLE DURING THE OVERNIGHT AND EARLY WEDNESDAY MORNING. CIGS/VSBYS ARE FCST TO DROP INTO THE MVFR RANGE...EVENTUALLY FALLING INTO THE IFR RANGE AS THE RAIN INTENSIFIES. ALONG WITH THE PCPN...GUSTY EAST WINDS AROUND 20 KTS CAN BE EXPECTED FOR MOST OF TNGT. THE SFC LOW IS FCST TO LIFT NORTH AND CONT TO INTENSIFY ON WED...BRINGING ADDITIONAL RAINFALL AND A WIND SHIFT TO THE WEST. IFR CONDITIONS WL PERSIST WED MORNING AND MAY SLOWLY IMPROVE TO THE MVFR RANGE ONCE THE LOW BEGINS TO PULL AWAY IN THE AFTERNOON. THE WEST WINDS ARE ALSO EXPECTED TO GRADUALLY INCREASE WED AFTERNOON AND EVENING WITH GUSTS IN THE 25-30 KT RANGE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....AK LONG TERM......SKOWRONSKI AVIATION.......KURIMSKI
Hazardous weather outlook, Oct 27, 2:35 PM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CDT TUE OCT 27 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 235 PM CDT TUE OCT 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY STRONG GUSTY WEST WINDS TO 40 MPH WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON AS A STRONG AREA OF LOW PRESSURE AFFECTS THE REGION. A MINOR ACCUMULATION OF SNOW IS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS FAR NORTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-281100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 235 PM CDT TUE OCT 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY EAST TO SOUTHEAST WINDS TONIGHT WILL RESULT IN BUILDING WAVES AND CONDITIONS HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL PERSIST INTO EARLY WEDNESDAY. A LULL IN THE WINDS IN EXPECTED MID-DAY WEDNESDAY... THEN WEST TO SOUTHWEST WINDS WILL INCREASE DURING THE AFTERNOON. SOME GALE FORCE GUSTS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY NIGHT AS A LATE-AUTUMN STORM SYSTEM STRENGTHENS JUST TO THE NORTHEAST OF THE AREA. KALLAS/SKOWRONSKI
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.